# SDR QXEA2017072000484

- Difficulty date: July 17, 2017
- Submitted: July 20, 2017
- Operation: Air carrier
- Aircraft: N413QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4060
- Aircraft time: 38,255 hours, 39,755 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Channel
- Part number: 85329540
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON THRESHOLD SUPPORT CHANNEL. BLENDED DAMAGE AREAS ON THRESHOLD CHANNEL REF SRM 53-20-23 REPAIR-01. REMAINING THICKNESS AFTER BLEND 0.033 FOUND OUT OF LIMITS PER SRM 53-20-23 REPAIR-01 WHICH GIVES 0.040 A MINIMUM REMAINING THICKNESS. REMOVED THRESHOLD CHANNEL PN 85329540-001 REF SRM 51-42-05-02-01. INSTALLED THRESHOLD CHANNEL PN 85329540-001 REF SRM 51-42-05-02-01. LOCATED, DRILLED AND DEBURRED NEW THRESHOLD CHANNEL PN 85329540-001 REF SRM 51-40-07-02-01. APPLIED TOP COAT TO NEW THRESHOLD CHANNEL PN 85329540-001 REF SRM 51-25-15-02-01. INSTALLED 5EA NUTPLATES ON NEW THRESHOLD CHANNEL WITH AV-DEC UNDER NUTPLATES REF SRM 51-42-75-02-01.
